# SDR 95ZZZX710

- Difficulty date: January 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N224TH
- Make and model: Saab 340B
- Aircraft serial: 340B224
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Temp Control Vlv
- Part number: 7769022
- Condition: Failed
- Location: Left
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, LEFT DUCT OVER-TEMP LIGHT CAME ON.  THE AIRCRAFT RETURNED TO FIELD.  THROUGH TROUBLESHOOTING, DETERMINED LEFT DUAL TEMP CONTROL VALVE WAS THE PROBLEM.  THE VALVE WAS REPLACED AND A FUNCTIONAL CHECK OF THE SYSTEM PERFORMED WITH ALL INDICATIONS NORMAL.
